# SDR GRAA9553

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT IFP, FORWARD EMERGENCY CABIN OVERHEAD LIGHTS ILLUMINATE WHEN ELECTRICAL POWER IS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CABIN OVERHEAD EMERGENCY LIGHTS BATTERY PACK.  OPERATIONALLY CHECKED NORMAL.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
